# SDR 2007UALA02220

- Difficulty date: June 25, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 53,927 hours, 29,314 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 5604154
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DETECTION FAIL LIGHTS ALL 4 ARE ILLUMINATED.  REPLACED 3 DETECTORS IN AFT PIT A SYSTEM AND 3 IN FWD PIT 2 EACH FOR B SYSTEM AND 1 FOR A SYSTEM.
